Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Duluth, MN

July 22, 2014Cook County, Lake County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jul 22, 2014, 1:43 AM CDT for Cook County, Lake County, Minnesota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2014, 1:43 AM CDT (06:43 UTC)
Expired
Jul 22, 2014, 2:18 AM CDT
In force
35 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cook County, MN, Lake County, MN

The radar

The Duluth radar (KDLH), 85 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 9:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 6.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3234 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WUUS53 KDLH 220643
SVRDLH
MNC031-075-220730-
/O.NEW.KDLH.SV.W.0049.140722T0643Z-140722T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
143 AM CDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN COOK COUNTY IN NORTHEAST MINNESOTA...
  SOUTHERN LAKE COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 230 AM CDT

* AT 140 AM CDT...THE LEADING EDGE OF A LINE OF SEVERE THUNDERSTORMS 
  WAS LOCATED FROM BABBITT...SOUTH TO TWO HARBORS...MOVING NORTHEAST 
  AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GOOSEBERRY FALLS STATE PARK...SPLIT ROCK LIGHTHOUSE STATE PARK...
  TETTEGOUCHE STATE PARK...GEORGE CROSBY MANITOU STATE PARK...
  WHYTE...CASTLE DANGER...ISABELLA...MURPHY CITY...BEAVER BAY...
  SILVER BAY...FINLAND...SAWBILL LANDING...ILLGEN CITY...LITTLE
  MARAIS...DUMBBELL LAKE...SILVER ISLAND LAKE AND CLEAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF OUTDOORS...BE ALERT FOR FALLING TREES AND LOOSE OBJECTS THAT MAY 
BE BLOWN AROUND. HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...DO 
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4778 9108 4749 9096 4736 9116 4726 9126
      4712 9147 4708 9156 4701 9165 4697 9175
      4754 9173
TIME...MOT...LOC 0642Z 237DEG 45KT 4754 9161 4704 9161

HAIL...<.75IN
WIND...60MPH

$$

GRANING
2 follow-up statements
253 
WWUS53 KDLH 220655
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
155 AM CDT TUE JUL 22 2014

MNC031-075-220730-
/O.CON.KDLH.SV.W.0049.000000T0000Z-140722T0730Z/
LAKE MN-COOK MN-
155 AM CDT TUE JUL 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN COOK AND SOUTHEASTERN LAKE COUNTIES UNTIL 230 AM CDT...

AT 151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ISABELLA TO GOOSEBERRY FALLS STATE PARK...MOVING 
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. POWER OUTAGES    
         ARE ALSO EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
SPLIT ROCK LIGHTHOUSE STATE PARK...TETTEGOUCHE STATE PARK...GEORGE
CROSBY MANITOU STATE PARK...ISABELLA...MURPHY CITY...BEAVER BAY...
SILVER BAY...SAWBILL LANDING...FINLAND...ILLGEN CITY...LITTLE
MARAIS...DUMBBELL LAKE...SILVER ISLAND LAKE AND CLEAR LAKE.

LAT...LON 4763 9149 4778 9108 4749 9096 4736 9116
      4726 9126 4712 9147
TIME...MOT...LOC 0654Z 228DEG 55KT 4767 9138 4717 9138

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF OUTDOORS...BE ALERT FOR FALLING TREES AND LOOSE OBJECTS THAT MAY 
BE BLOWN AROUND. HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...DO 
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

HAIL...<.75IN
WIND...60MPH

$$

GRANING
427 
WWUS53 KDLH 220718
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
218 AM CDT TUE JUL 22 2014

MNC031-075-220728-
/O.CAN.KDLH.SV.W.0049.000000T0000Z-140722T0730Z/
LAKE MN-COOK MN-
218 AM CDT TUE JUL 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN COOK AND
SOUTHEASTERN LAKE COUNTIES IS CANCELLED...

THE LINE OF SEVERE STORMS WHICH PROMPTED THE WARNING...HAS MOVED OUT 
OF THE WARNED AREA.

LAT...LON 4763 9149 4778 9108 4749 9096 4736 9116
      4726 9126 4712 9147
TIME...MOT...LOC 0718Z 228DEG 55KT 4791 9097 4741 9098

$$

GRANING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:54 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jul 21, 9:54 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
954 PM CDT MON JUL 21 2014

.UPDATE...
ISSUED AT 952 PM CDT MON JUL 21 2014

LATEST REGIONAL RADAR IMAGERY SHOWS A LARGE LINE OF
STORMS...CURRENTLY PRODUCING DAMAGING WINDS...TRACKING EAST OVER
THE NW HALF OF MN. THESE STRONG TO SEVERE THUNDERSTORMS WILL
SPREAD EAST ACROSS THE NORTHLAND OVERNIGHT. ANY STORMS WILL HAVE
THE POTENTIAL TO PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING.

SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ALL OF NE
MINNESOTA...THE NORTH SHORE OF WESTERN LAKE SUPERIOR...AS WELL AS
DOUGLAS AND BURNETT COUNTIES IN FAR NW WISCONSIN. THE WATCH IS IN
EFFECT UNTIL 400 AM.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 434 PM CDT MON JUL 21 2014

HOT AND HUMID OUT THERE TODAY...WITH THE WARMEST TEMPERATURES WE
HAVE HAD ALL YEAR COMBINED WITH DEWPOINTS IN THE LOW 70S.  HEAT
INDEXES OVER THE SOUTHWEST PARTS OF THE CWA HAVE BEEN IN THE 95 TO
105 SO FAR TODAY...WITH EVEN DULUTH IN THE UPPER 80S WITH A HEAT
INDEX FROM 95- AROUND 100.  THIS AIRMASS IS AFFECTING MOST OF
NORTHERN MINNESOTA...WISCONSIN AND THE EASTERN DAKOTAS.  A STRONG
SURFACE LOW OVER NORTHWEST SOUTH DAKOTA IS ASSOCIATED WITH A WARM
FRONT THAT EXTENDS FROM IT NORTHEAST ACROSS NORTH DAKOTA AND FAR
NORTHERN MINNESOTA AND ON UP INTO ONTARIO.  A STRONG UPPER LEVEL JET
IS UP OVER  SOUTHERN CANADA...WITH SOME STRONG WESTERLIES AT THE MID
LEVELS OVER MUCH OF THE NORTHERN PLAINS STATES.  OUR WARM SECTOR HAS
DEVELOPED CAPE VALUES IN THE 3-5 THOUSAND J/KG IN THIS AIRMASS...BUT
AN EML OVER THIS SAME AREA HAS PLACED A CAP OVER MUCH OF MINNESOTA
AND GENERALLY SOUTH OF THE FRONT. DEEP CONVECTION HAS FORMED OVER
WESTERN NORTH DAKOTA AND IS PRODUCING SEVERE WEATHER THERE...WHERE
THE INSTABILITY WEAKEST CAP AND BEST FORCING ARE.

TONIGHT WILL BE VERY VERY INTERESTING CONVECTION WISE...WITH THE
MAIN CONCERNS THE TRACK AND TIMING OF THE SEVERE MCS THAT WILL MOVE
ACROSS THE CWA TONIGHT.  CURRENT CONVECTION CAN BE EXPECTED TO
CONTINUE TO GROW AND MOVE EAST...LIKELY ACCELERATING FOR THE NEXT
SEVERAL HOURS.  THIS CONVECTION CAN BE EXPECTED TO GET INTO THE
WESTERN PORTIONS OF THE FORECAST AREA SOMETIME BETWEEN 7 AND 10 PM
THIS EVENING...THEN CONTINUING EAST ACROSS THE FORECAST AREA.
DAMAGING WINDS LOOK LIKELY...WITH LARGE HAIL A SECONDARY POSSIBILITY
THOUGH WITH ALL THIS HEAT AROUND WEB BULB ZEROS ARE A BIT HIGH.
FOR NOW...IT LOOKS LIKE THE MAIN AXIS OF STRONG STORMS WILL RUN
RIGHT ACROSS THE CENTER OF THE FORECAST AREA...WITH ADDITIONAL
SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THAT AREA. THUS...IT
LOOKS LIKE THE ENTIRE FORECAST AREA IS LOOKING AT A SHOT OF SHOWERS
AND THUNDERSTORMS...WITH THE NORTHERN AND CENTRAL CWA GETTING A
PERIOD OF HEAVY RAIN.  AM CARRYING CATEGORICAL POPS FOR NEARLY THE
WHOLE CWA OVERNIGHT.   AS FOR TEMPERATURES...HIGH HEAT INDEX VALUES
TO CONTINUE INTO THIS EVENING WITH THE HIGH DEWPOINTS ONLY TO RISE
THE NEXT FEW HOURS AS POOLING AHEAD OF THE BOUNDARY APPROACHES.  THE
CONVERGENCE NEAR THE BOUNDARY ALONG WITH WARM AIR ADVECTION TO ALSO
KEEP TEMPERATURES WARM INTO THE EVENING HOURS.  THUS...THE HEAT
ADVISORY WILL NOT LIKELY BE CANCELLED EARLY...AND MAY EVEN NEED TO
BE EXTENDED IF TEMPERATURES STAY UP THROUGH SUNSET.  OVERNIGHT MIN
TEMPS TO REMAIN MILD WITH LOWS IN THE MID 60S TO LOW 70S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 434 PM CDT MON JUL 21 2014

THERE COULD BE LINGERING RAIN AND ISOLATED THUNDER TUESDAY IN THE
WAKE OF THE STORM COMPLEX THAT WILL LIKELY SWEEP THROUGH THE
NORTHLAND TONIGHT. THERE COULD BE HEAVY RAINFALL OVER NE MINNESOTA
NORTH OF HIGHWAY 2...SUCH AS THE IRON RANGE AND THE ARROWHEAD. THE
CHANCES OF SHOWERS AND STORMS WILL GRADUALLY SHIFT EAST THROUGH THE
DAY...AND CLEARER SKIES WILL DEVELOP AND SPREAD EAST.

HIGH PRESSURE IS EXPECTED TO PROVIDE THE MIDDLE OF THE WEEK WITH DRY
AND COOLER WEATHER.

THE MODELS INDICATE A MID LEVEL RIDGE WILL DEVELOP OVER THE HIGH AND
CENTRAL PLAINS LATER THIS WEEK...AND AN UPPER LEVEL LOW OVER THE
PACIFIC NW WILL GET OFF AS IT LIFTS INTO SOUTHERN ALBERTA AND WITH
THE UPPER LOW AND ITS SURFACE REFLECTION COULD SWING THROUGH THE
NORTHLAND OVER THE WEEKEND AND BRING A PERIOD OF CHANCES FOR SHOWERS
AND STORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 714 PM CDT MON JUL 21 2014

VFR WITH SCT LOW CLOUDS THIS EVENING. STRONG/SEVERE THUNDERSTORMS
WILL SPREADING EAST ACROSS THE FORECAST AREA AFTER 03Z. THE STORMS
ARE EXPECTED TO MOVE INTO THE KINL/KBRD AREA AROUND 04Z...REACH
KDLH/KHIB AROUND 06Z...THEN TRACK OVER NORTHERN WISCONSIN AND
IMPACT THE KHYR AREA AFTER 09Z.

ANY STORMS OVERNIGHT WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS IN EXCESS OF 60 KT...DAMAGING HAIL...AND TORRENTIAL
RAINFALL. THE GREATEST THREAT FOR SEVERE STORMS WILL BE IN THE
KBRD/KINL/KHIB AREAS.

CEILINGS WILL LOWER TO MVFR/IFR WITH THE ARRIVAL OF THE
STORMS...PERSISTING INTO TUESDAY MORNING WITH FOG/BR AND SHOWERS
LINGERING INTO TUESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  68  78  55  73 /  90  50   0   0
INL  65  76  52  75 /  90  40   0   0
BRD  70  81  57  78 /  80  30   0   0
HYR  73  82  55  76 /  70  60   0   0
ASX  70  79  54  71 /  80  80   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

UPDATE...GRANING
Hazardous weather outlook, Jul 21, 8:06 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
806 PM CDT MON JUL 21 2014

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-230115-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
806 PM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL SPREAD EAST ACROSS THE
NORTHLAND OVERNIGHT. THE STORMS ARE EXPECTED TO REACH THE
INTERNATIONAL FALLS AND BRAINERD AREAS AROUND 1000 PM...MOVE INTO
THE HIBBING AND TWIN PORTS AREA AROUND MIDNIGHT...THEN TRACK OVER
NORTHERN WISCONSIN THROUGH THE EARLY MORNING HOURS.

ANY STORMS OVERNIGHT WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THE OPPORTUNITY FOR
MORE STORMS ARRIVES THURSDAY NIGHT AND LASTS THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE ITASCA COUNTY SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED TO
CALL IN ANY STORM REPORTS OVERNIGHT.

LSZ121-140>148-230115-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
806 PM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL TRACK OVER WESTERN LAKE SUPERIOR MAINLY AFTER
MIDNIGHT. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS
AND HAIL...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL LINGER OVER WESTERN LAKE SUPERIOR TUESDAY
MORNING. THE OPPORTUNITY FOR MORE STORMS ARRIVES FOR THE WEEKEND.

GRANING

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 22, 1:10 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
110 AM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     TSTM WND GST     AITKIN                  46.53N 93.71W
07/22/2014  E70 MPH          AITKIN             MN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN THROUGHOUT THE COUNTY

&&

KK
Local storm report, Jul 22, 1:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
111 AM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     TSTM WND DMG     FLOODWOOD               46.93N 92.92W
07/22/2014                   ST. LOUIS          MN   TRAINED SPOTTER

            TREES DOWN. ONE WAS 12 INCHES IN DIAMETER.

&&

KK
Local storm report, Jul 22, 1:17 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
117 AM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     TSTM WND DMG     GRAND LAKE              46.88N 92.40W
07/22/2014                   ST. LOUIS          MN   PUBLIC

            POWER OUTAGE.

&&

KK
Special weather statement, Jul 22, 1:20 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
120 AM CDT TUE JUL 22 2014

MNZ012-019-020-220700-
CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH
SHORE-
120 AM CDT TUE JUL 22 2014

...STRONG STORMS IN THE EMBARRASS AND BABBITT AREA...

AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SKIBO...MOVING EAST AT 45 MPH.

EXPECT WIND GUSTS AROUND 40 MPH...FREQUENT LIGHTNING...AND HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  RIDGE BY 125 AM...
  BABBITT BY 130 AM...
  WHYTE BY 145 AM...

IF OUTDOORS...BE ALERT FOR FALLING TREES AND LOOSE OBJECTS THAT MAY
BE BLOWN AROUND.

LAT...LON 4782 9143 4728 9135 4729 9229 4770 9237

GRANING
Local storm report, Jul 22, 1:29 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
129 AM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND GST     DULUTH                  46.78N 92.12W
07/22/2014  M50 MPH          ST. LOUIS          MN   ASOS

&&

KK
Local storm report, Jul 22, 1:37 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
137 AM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     TSTM WND DMG     EVELETH                 47.46N 92.54W
07/22/2014                   ST. LOUIS          MN   LAW ENFORCEMENT

            POWER LINES DOWN ROUTE 53 AND 37.

&&

KK

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 10:24 PM CDTSevere Thunderstorm WarningDLHCass, Itasca, Koochiching51 min
Jul 21, 10:49 PM CDTSpecial Weather StatementDLHCass41 min
Jul 21, 11:11 PM CDTSevere Thunderstorm WarningDLHCass, Itasca, Koochiching, Saint Louis64 min
Jul 21, 11:16 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing44 min
Jul 21, 11:57 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing, Itasca48 min
Jul 22, 12:11 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching, Saint Louis49 min
Jul 22, 12:36 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine, Saint Louis24 min
Jul 22, 12:53 AM CDTSpecial Weather StatementDLH52 min
Jul 22, 12:59 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis46 min
Jul 22, 1:03 AM CDTSevere Thunderstorm WarningDLHPine42 min
Jul 22, 1:20 AM CDTSpecial Weather StatementDLHLake40 min
Jul 22, 1:24 AM CDTSpecial Marine WarningDLH96 min
Jul 22, 1:40 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis37 min
Jul 22, 1:42 AM CDTSevere Thunderstorm WarningDLHPine48 min
Jul 22, 1:56 AM CDTSpecial Marine WarningDLH94 min
Jul 22, 1:59 AM CDTSpecial Marine WarningDLH61 min
Jul 22, 2:11 AM CDTSevere Thunderstorm WarningDLHCook, Lake49 min
Jul 22, 2:14 AM CDTSevere Thunderstorm WarningDLHCook, Lake46 min
Jul 22, 2:42 AM CDTSevere Thunderstorm WarningDLHCook33 min
Jul 22, 4:55 AM CDTSpecial Weather StatementDLHCook35 min
Jul 22, 9:52 AM CDTSmall Craft AdvisoryDLH6 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.